Invariant Schwarzian Derivatives of Higher Order

Seong A. Kim, Toshiyuki Sugawa

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

We derive relations between the Aharonov invariants and Tamanoi's Schwarzian derivatives of higher order and give a recursive formula for Tamanoi's Schwarzians. Then we propose a definition of invariant Schwarzian derivatives of a nonconstant holomorphic map between Riemann surfaces with conformal metrics. We show a recursive formula also for our invariant Schwarzians.

Original languageEnglish
Pages (from-to)659-670
Number of pages12
JournalComplex Analysis and Operator Theory
Volume5
Issue number3
DOIs
Publication statusPublished - 2011 Sep 1

Keywords

  • Aharonov invariants
  • Conformal metric

ASJC Scopus subject areas

  • Computational Mathematics
  • Computational Theory and Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Invariant Schwarzian Derivatives of Higher Order'. Together they form a unique fingerprint.

  • Cite this